Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 182, NWS Huntsville, AL

June 15, 2011Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 15, 2011, 8:13 PM CDT for Jackson County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 8:13 PM CDT (01:13 UTC)
Expired
Jun 15, 2011, 8:44 PM CDT
In force
31 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 32 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1668 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WUUS54 KHUN 160113
SVRHUN
ALC071-160200-
/O.NEW.KHUN.SV.W.0182.110616T0113Z-110616T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
813 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...

* UNTIL 900 PM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LIM ROCK...OR ABOUT 9 MILES WEST OF SCOTTSBORO...AND MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LARKINSVILLE...
  SCOTTSBORO...
  HOLLYWOOD...
  DUTTON...
  MARTINTOWN...
  PISGAH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3467 8575 3459 8585 3460 8614 3461 8614
      3461 8626 3469 8623 3479 8566
TIME...MOT...LOC 0113Z 262DEG 24KT 3464 8616

$$

DJN
2 follow-up statements
276 
WWUS54 KHUN 160132
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
832 PM CDT WED JUN 15 2011

ALC071-160200-
/O.CON.KHUN.SV.W.0182.000000T0000Z-110616T0200Z/
JACKSON AL-
832 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN JACKSON COUNTY...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SCOTTSBORO...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLYWOOD...DUTTON...PISGAH...ROSALIE AND FLAT ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 3460 8607 3464 8607 3472 8608 3479 8566
      3467 8575 3459 8585
TIME...MOT...LOC 0132Z 262DEG 24KT 3466 8598

$$

DJN
876 
WWUS54 KHUN 160144
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
844 PM CDT WED JUN 15 2011

ALC071-160155-
/O.CAN.KHUN.SV.W.0182.000000T0000Z-110616T0200Z/
JACKSON AL-
844 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY IS
CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

LAT...LON 3460 8607 3464 8607 3472 8608 3479 8566
      3467 8575 3459 8585
TIME...MOT...LOC 0145Z 262DEG 24KT 3467 8588

$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:01 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 15, 7:01 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
701 PM CDT WED JUN 15 2011

.UPDATE...
FOR 00Z TAFS.

&&

.AVIATION...
VFR CONDITIONS ARE AGAIN EXPECTED TO BE PREDOMINANT THROUGH THE
PERIOD. THE MAIN CONCERN FOR THIS FORECAST IS THE ONGOING CONVECTION
IN THE AREA...AND ITS SOUTHWARD EXTENT. FOR A LARGE PART...STORMS
HAVE STAYED NORTH OF THE TERMINALS BUT ADDITIONAL TSRA HAVE
DEVELOPED JUST EAST OF KMEM AND MAY TAKE A SLIGHTLY MORE
SOUTHEASTERLY TRACK. THIS LINE SHOULD APPROACH THE KMSL TERMINAL
AROUND 130-200Z AND PRODUCE SIGNIFICANT AMOUNTS OF LIGHTNING IN THE
AREA. IT IS POSSIBLE THIS LINE WILL MISS THE SITE BUT EXPECT AT
LEAST VCTS AT THE SITE. CONFIDENCE IS LOWER THAT THIS LINE WILL REACH
KHSV SO HAVE SIMPLY KEPT THE CB GROUP THROUGH 04Z. OUTFLOW BOUNDARIES
IN THE AREA MAY ALSO PRODUCE BRIEF PERIODS OF MORE NORTHERLY WINDS AT
BOTH SITES THIS EVENING.

&&

.DISCUSSION... /ISSUED 136 PM CDT WED JUN 15 2011/
MONITORING MESOSCALE AND CONVECTIVE TRENDS FOR THE EVENING FORECAST.
CURRENTLY EXPECT SCATTERED THUNDERSTORMS TO BCM NMRS IN VERY UNSTABLE
ENVIRONMENT AS THE SHORTWAVE/VORTICITY AXIS SHIFTS EWD. MULTIPLE
BANDS OF CONVECTION APPEAR TO BE DEVELOPING ALONG CONVERGENCE LINES
ACROSS SRN MIDDLE TN INTO NRN AL. THE STRONGER CONVERGENCE ZONE
APPEARS TO BE SHOWING UP SW OF NASHVILLE INTO NERN MS...WHILE ANOTHER
RUNS FROM NEAR HUNTSVILLE TO JASPER IN AL. THE RUC ATTEMPTS TO
ORGANIZE A MORE LINEAR MCS BAND OVER THE NEXT FEW HRS THAT PROPAGATES
SEWD TOWARD THE I-20/59 CORRIDORS. THERE IS ADDITIONAL CONVECTION N
OF MEMPHIS...WHILE THE COLD FRONT SITS ACROSS SERN MO INTO NRN AR.
THIS FRONT WEAKENS WITH TIME TNGT...SO NOT EXPECTING A "SWEEPING"
CLEAN OF THE AIRMASS TNGT. SO WILL CARRY POPS INTO THE OVERNIGHT HRS
IN OUR SERN COUNTIES...AND THAT MAY NEED FURTHER ADJUSTMENT. SOME
PATCHY FG IS PSBL...BUT I HESITATE TO PLACE IT INTO THE FCST UNTIL
RAIN AREAS ARE BETTER DEFINED.

BETWEEN NOW AND SATURDAY ARE OUR BEST CHANCES...PERHAPS ONLY CHANCES
OF RAIN FOR THE NEXT 7 DAYS. ADDITIONAL WEAK SHORTWAVES DROP SEWD
THRU THE NW FLOW...WITH THE BEST SHOT ON FRIDAY AFTN. HOWEVER...I
HAVE CONCERNS THAT A CAP WL OVERSPREAD THE REGION THAT WILL RELEGATE
TSRA TO THE NE OF OUR FCST AREA. WL MAINTAIN SCHC POPS FOR NOW.

ANOTHER PROLONGED HEAT WAVE WL DEVELOP LATER THIS WEEKEND INTO NEXT
WEEK. TEMPS WL BEGIN TO WARM EACH DAY...AND WITH A BIT MORE MUGGINESS
THAN PREVIOUS DAYS. A STRONG 5H RIDGE BUILDS NE ACROSS THE TN VALLEY
SUNDAY INTO MONDAY. HAVE KEPT FCST TEMPS IN THE M-U90S IN WRN
PORTIONS OF OUR FORECAST AREA...AND U80S-L90S FURTHER E. RAIN CHANCES
MAY AGAIN INCREASE DAYS 8-9 AS THE RIDGE SHIFTS E AND BREAKS DOWN A
BIT. THE ECMWF ADVERTISES A TROF SIMILAR TO THE ONE WE HAVE ON OUR
HANDS CURRENTLY WITH A COLD FRONTAL PASSAGE ON THUR NIGHT OR FRIDAY.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

AVIATION...CCC
DISCUSSION...AK
Hazardous weather outlook, Jun 15, 2:00 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 PM CDT WED JUN 15 2011

ALZ001>010-016-TNZ076-096-097-160000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
200 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF HAIL UP TO BASEBALL
SIZED...DAMAGING WINDS UP TO 70 MPH...AND FREQUENT LIGHTNING ARE
POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. A WEAK COOL FRONT
WILL SHIFT THE THREAT OF THUNDERSTORMS SOUTHEAST OF THE AREA BY LATE
THIS EVENING OR OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY ACROSS
MUCH OF THE OUTLOOK AREA. BRIEF HEAVY RAINFALL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
UNDERWAY THIS AFTERNOON INTO EARLY EVENING.

KULA

In the hours before

Local storm report, Jun 15, 7:18 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     WRIGHT                  34.90N 87.99W
06/15/2011  M48.00 MPH       LAUDERDALE         AL   EMERGENCY MNGR

            A WIND GUST OF 48 MPH WAS RECORDED AT THE WRIGHT TOWER
            BETWEEN WRIGHT AND WATERLOO.

&&

KWEBER
Local storm report, Jun 15, 7:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
731 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             4 WSW SCOTTSBORO        34.65N 86.09W
06/15/2011  E1.00 INCH       JACKSON            AL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

&&

KWEBER
Local storm report, Jun 15, 7:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
741 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     5 SE FLORENCE           34.75N 87.61W
06/15/2011  E59.00 MPH       COLBERT            AL   ASOS

            A WIND GUST TO 51 KNOTS WAS REPORTED AT THE MUSCLE SHOALS
            ASOS SITE.

&&

KWEBER
Local storm report, Jun 15, 7:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
751 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     1 N FLORENCE            34.82N 87.67W
06/15/2011                   LAUDERDALE         AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON A HOUSE.

&&

KWEBER
Special weather statement, Jun 15, 8:00 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
800 PM CDT WED JUN 15 2011

ALZ008>010-160145-
DE KALB-JACKSON-MARSHALL-
800 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 845 PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS BETWEEN WOODVILLE AND HENEGAR...MOVING EAST AT
50 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LARKINSVILLE.
  SCOTTSBORO.
  SECTION...HOLLYWOOD.
  DUTTON...PISGAH.
  ROSALIE...SYLVANIA.
  HENAGAR.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING COULD BE ISSUED AT ANY TIME IF THE
STORMS INTENSIFY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3452 8552 3456 8631 3457 8632 3459 8629
      3460 8632 3472 8632 3476 8556
TIME...MOT...LOC 0059Z 270DEG 50KT 3464 8624

DJN
Special weather statement, Jun 15, 8:09 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
809 PM CDT WED JUN 15 2011

ALZ003-004-160145-
FRANKLIN-LAWRENCE-
809 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND LAWRENCE COUNTIES
UNTIL 845 PM CDT...

AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG OUTFLOW WINDS GENERATED BY STRONG TO SEVERE THUNDERSTORMS
EXTENDING FROM SOUTH OF CORINTH TO EAST OF THE QUAD CITIES.

WIND GUSTS TO 50 MPH ARE EXPECTED FROM THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  VINA...DEMPSEY...
  ATWOOD...BELGREEN.
  HODGES...ROCKWOOD.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3450 8815 3458 8813 3456 8711 3455 8710
      3431 8711 3433 8816
TIME...MOT...LOC 0107Z 299DEG 17KT 3447 8804

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:06 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Jun 15, 7:08 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall22 min
Jun 15, 7:26 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence49 min
Jun 15, 7:31 PM CDTSevere Thunderstorm WarningHUNJackson29 min
Jun 15, 7:43 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin34 min
Jun 15, 7:56 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence, Limestone, Madison, Morgan34 min
Jun 15, 8:00 PM CDTSpecial Weather StatementHUNJackson45 min
Jun 15, 8:08 PM CDTSevere Thunderstorm WarningHUNDeKalb22 min
Jun 15, 8:09 PM CDTSpecial Weather StatementHUNFranklin, Lawrence36 min
Jun 15, 8:23 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan37 min
Jun 15, 8:45 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Marshall92 min
Jun 15, 8:47 PM CDTSpecial Weather StatementHUNColbert, Franklin43 min
Jun 15, 8:59 PM CDTSpecial Weather StatementHUNJackson, Madison, Marshall, Morgan46 min
Jun 15, 9:24 PM CDTSpecial Weather StatementHUNDeKalb36 min
Jun 15, 9:30 PM CDTSpecial Weather StatementHUNFranklin45 min
Jun 15, 9:45 PM CDTSpecial Weather StatementHUNCullman, Marshall15 min
Jun 16, 5:32 PM CDTSpecial Weather StatementHUNCullman28 min
Jun 16, 6:13 PM CDTSpecial Weather StatementHUNFranklin32 min
Jun 16, 6:42 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.